Shape Operators and Structure Tensors of Real Hypersurfaces in Nonflat Quaternionic Space Forms

Volume 52 / 2004

Sadahiro Maeda, Toshiaki Adachi Bulletin Polish Acad. Sci. Math. 52 (2004), 319-328 MSC: Primary 53B25; Secondary 53C40. DOI: 10.4064/ba52-3-11

Abstract

We characterize curvature-adapted real hypersurfaces in nonflat quaternionic space forms in terms of their shape operators and structure tensors.

Authors

  • Sadahiro MaedaDepartment of Mathematics
    Shimane University
    Matsue, Shimane, 690-8504, Japan
    e-mail
  • Toshiaki AdachiDepartment of Mathematics
    Nagoya Institute of Technology
    Gokiso, Nagoya, 466-8555, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image